Translator Disclaimer
2019 Effective divisor classes of a projective plane bundle over an elliptic curve
Tomokuni Takahashi
Rocky Mountain J. Math. 49(5): 1679-1708 (2019). DOI: 10.1216/RMJ-2019-49-5-1679

Abstract

We consider generators of a monoid consisting of effective divisor classes in Neron-Severi group for each isomorphism class of a projective plane bundle over an elliptic curve. Furthermore, we investigate the structure of the effective divisors which are algebraically equivalent to integral multiples of the generators of the monoid.

Citation

Download Citation

Tomokuni Takahashi. "Effective divisor classes of a projective plane bundle over an elliptic curve." Rocky Mountain J. Math. 49 (5) 1679 - 1708, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1679

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113705
MathSciNet: MR4010579
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1679

Subjects:
Primary: 14J27
Secondary: 14H60, 14J30

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top